MathSciNet Relay Station
MathSciNet bibliographic data
MR1962715 (2003m:32008) 32F45 (32A07)
Jucha, Piotr The Wu metric in elementary Reinhardt domains. Univ. Iagel. Acta Math. No. 40 (2002), 83–89.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement